# SDR HALA2014091600143

- Difficulty date: September 16, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 19,776 hours, 3,345 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

F/O'S SPEED BLANKED OUT ON THEN OFF AT 80 KNOTS, CAME BACK INDICATING 40 KNOTS.  ABORTED AT 90 KNOTS.  ACCOMPLISHED TSM 27-90-00, BITE TEST OF EFCS 1 & 2 OK. NO FAULTS NOTED.   FLUSHED NR 2 PITOT LINE IAW AMM 34-11-00.  ADR AND IR SYSTEM TEST ON 1, 2 & 3 ALL TEST PASSED IAW AMM 34-13-00 & 34-14-00. AFS BITE TEST OK IAW AMM 22-96-00. OK FOR SERVICE.
